|Dr. Dieterich, your response on
Apr 21, 2001
Dear Dr. Dieterich. I follow this Forum religously as an HIV postive person and health care provider.
Often times your responses are brief and do not adequately discuss all the issues at hand. Perhaps answering fewer questions but going into greater detail, where appropriate, would be a better strategy.
Re: the posting on April 9, re: <No-Flush Niacin>, your answered appeared too brief.
You did not mention that niacinamide doesn't work on triglycerides. Nor did you mention inositol hexanicotinate, or methods to ways to prevent flushing/itching related to niacin. Don't you think it would have been suitable to discuss each of these issues as well?
I look forward to your response.
Kind regards and thanks
MVB, New York City
| Response from Dr. Dieterich
Dear MVB, Thanks for the info. It is true that niacin does not effect triglycerides although I don't recall that being part of the question. As for inositol, I really don't know anything about it. Perhaps Cade can help us on that one. Niacin is not the answer if there are severe perturbations of either cholesterol or triglycerides and in my experience the side effects far outweigh the potential advantages. DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.